# SDR SWAA2023080885865

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 62,011 hours, 37,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE PACK GRIT BAR RIGHT. CLIP LOOSE<[01] ADJUSTED R1 SLIDE GRIT BAR RH CLIP PER AMM SIP. NO FURTHER DEFECTS NOTED AT THIS TIME
